# SDR SWAA2021030849877

- Difficulty date: February 18, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A94014
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT BS 767+5 FROM 25L TO 25R IS CORRODED. CLEANED AND EVALUATED CORROSION FOR FLOOR SUPPORT STRAP AS BS 767+5 AS PER B737-7 SRM 51-10-02-0G-0. CORROSION FOUND TO BE OUT OF SERVICEABLE LIMITS AS PER B737-7 SRM 53-00-53-IA-2 FIG D. RECEIVED NEW FLOOR STRAP ASSY FOR REPLACEMENT OF P/N 146A9401-4. INSTALLATION TO BE COMPLETED UPON INSTALLATION OF NEW 'Z' CHANNEL FOR AFT CARGO LT SIDE FLOOR SUPPORT WO REF W204705 NR 201704010000095.
